Notre Dame Journal of Formal Logic

The dual Cantor-Bernstein theorem and the partition principle.

Bernhard Banaschewski and Gregory H. Moore

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 31, Number 3 (1990), 375-381.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093635502

Zentralblatt MATH identifier
0716.03044

Mathematical Reviews number (MathSciNet)
MR1072073

Digital Object Identifier
doi:10.1305/ndjfl/1093635502

Subjects
Primary: 03E25: Axiom of choice and related propositions
Secondary: 04A25

Citation

Banaschewski, Bernhard; Moore, Gregory H. The dual Cantor-Bernstein theorem and the partition principle. Notre Dame Journal of Formal Logic 31 (1990), no. 3, 375--381. doi:10.1305/ndjfl/1093635502. http://projecteuclid.org/euclid.ndjfl/1093635502.


Export citation